# SDR AALA202208230315

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737
- Aircraft serial: 29525
- Aircraft time: 63,950 hours, 26,707 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Reads Low
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE HYDRAULIC QUANTITY A CONTINUED TO FALL. LOWEST LEVEL WAS 60%. FLIGHT RETURNED TO DFW, LANDING SAFELY. SERVICED HYDRAULIC SYSTEM A TO 93% PER AMM 12-12-00. RAN ELECTRIC AND ENGINE DRIVEN PUMPS, OPERATED FLIGHT CONTROLS AND FLAPS. PERFORMED GENERAL VISUAL INSPECTION AND FOUND NO LEAKS.
